# SDR AMWA7

- Difficulty date: January 29, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 16,638 hours, 22,711 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1299100471
- Part serial: A1180
- Condition: Cracked
- Location: Engine
- Part time: 5,088 hours, 6,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "H" CHECK ON THE RT ENGINE TRUSS, MAINTENANCE FOUND A CRACK LOCATED ON THE TRUSS. THE CRACK IS YET TO BE DETERMINED OF THE LOCATION. MAINTENANCE REMOVED AND REPLACED IT WITH ANOTHER ENGINE TRUSS. TEARDOWN REPORT WILL BE AVAILABLE AT A LATER DATE.
